# SDR USAAD97160

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47332
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CLT - FL 2355 - ON GEAR EXTENSION, THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  CREW CYCLED THE GEAR WITH SAME RESULT.  CREW PERFORMED A GO-AROUND.  ON SECOND APPROACH, THE ALL INDICATIONS WERE NORMAL AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR OVERCENTER DOWNLOCK SWITCH.  (M)
